About 3 months ago i got swollen glands and then my mouth filled with canker sores for about 7 days. Doctors had no idea what it was an gave me everything under the sun. I finally one doctor took me off the anitbiotics and gave me a cordizone cream for my mouth which seemed to help.
Over the last 3 days, its all starting to happen again. I see that im getting canker sores and my glands are swollen and painfull all through my neck and under my chin. My gums are sore too.
Has anyone gone through this or might they know what it is,....
For some reason i think it might be a mouth infection like gingervitis but going to see the doctor today either way to get some tests done
Please let me know if you could send me in the right direction
Welcome to the forum!
Generally canker sores are harmless. They come and go. They respond to cortisone cream and pain killers and disappear within 14 days. It can get complicated in the presence of deficiency of vitamin B12, folic acid, or iron. Presence of sugar in blood as in diabetes can cause Streptococcus bacteria to grow rapidly. This can result in swollen glands. Also it may not be canker sores but cold sores caused by Herpes virus. Please talk to your doctor and get tested for the problems mentioned. It is difficult to comment beyond this without examining.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
i have been searching the web trying to find someone who has had the same symptoms as i have. when i read your discription i knew we must have the same problem. the under side of my tongue is comepletely covered in cankers (as well as some on my throat and inner-cheaks) my glands are totally swollen and the anti-biotics don't seem to be helping. this has been going on for almost a week now, and every day gets more painful. did you ever get a diagnosis?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.